# SDR 00FDEA00737

- Difficulty date: October 24, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 46,496 hours, 32,503 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 658251710
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP RIGHT WING NR 2 FLAP TRACK FWD ATTACH FITTING FOUND CRACKED.  REMOVED AND REPLACED PER IAW BAC SRM 51-30-2.
